American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 130 found      Go to page: 1 2 3 4 5

[61] Takesi Isiwata. Continuity of additive $\kappa$-metric functions and metrization of $\kappa$-metric spaces . Proc. Amer. Math. Soc. 104 (1988) 988-992. MR 964884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Roshdi Khalil. Best approximation in metric spaces . Proc. Amer. Math. Soc. 103 (1988) 579-586. MR 943087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Tatsuo Goto. Universal spaces for countable-dimensional metric spaces . Proc. Amer. Math. Soc. 103 (1988) 1290-1292. MR 955024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ludvik Janos. Congruence and one-dimensionality of metric spaces . Proc. Amer. Math. Soc. 103 (1988) 1268-1270. MR 955020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. J. Jayanthan and V. Kannan. Spaces every quotient of which is metrizable . Proc. Amer. Math. Soc. 103 (1988) 294-298. MR 938686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] H. H. Hung. Another view of metrizability . Proc. Amer. Math. Soc. 101 (1987) 551-554. MR 908667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] José M. Bayod and J. Martínez-Maurica. Ultrametrically injective spaces . Proc. Amer. Math. Soc. 101 (1987) 571-576. MR 908671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Yukinobu Yajima. Products of a compact space and a metric space . Proc. Amer. Math. Soc. 101 (1987) 577-581. MR 908672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Gary Gruenhage. A note on Gul\cprime ko compact spaces . Proc. Amer. Math. Soc. 100 (1987) 371-376. MR 884482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Robert Williamson and Ludvik Janos. Constructing metrics with the Heine-Borel property . Proc. Amer. Math. Soc. 100 (1987) 567-573. MR 891165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Takesi Isiwata. Metrization of additive $\kappa$-metric spaces . Proc. Amer. Math. Soc. 100 (1987) 164-168. MR 883422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Robert Williamson and Ludvik Janos. A group-theoretic property of the Euclidean metric . Proc. Amer. Math. Soc. 98 (1986) 150-152. MR 848893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Aarno Hohti. A metric form of microtransitivity . Proc. Amer. Math. Soc. 97 (1986) 331-338. MR 835893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] J. Bourgain, V. Milman and H. Wolfson. On type of metric spaces . Trans. Amer. Math. Soc. 294 (1986) 295-317. MR 819949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Zoltán T. Balogh. Topological spaces with point-networks . Proc. Amer. Math. Soc. 94 (1985) 497-501. MR 787901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Włodzimierz J. Charatonik. A metric on hyperspaces defined by Whitney maps . Proc. Amer. Math. Soc. 94 (1985) 535-538. MR 787908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Alfonso Villani. Functions with a dense set of proper local maximum points . Proc. Amer. Math. Soc. 94 (1985) 353-359. MR 784192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Fons van Engelen. Homogeneous Borel sets of ambiguous class two . Trans. Amer. Math. Soc. 290 (1985) 1-39. MR 787953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin. A lattice of conditions on topological spaces . Proc. Amer. Math. Soc. 94 (1985) 487-496. MR 787900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] P. J. Collins and A. W. Roscoe. Criteria for metrisability . Proc. Amer. Math. Soc. 90 (1984) 631-640. MR 733418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jie Hua Mai and Yun Tang. An injective metrization for collapsible polyhedra . Proc. Amer. Math. Soc. 88 (1983) 333-337. MR 695270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] S. Argyros and S. Negrepontis. On weakly $\mathcal{K}$-countably determined spaces of continuous functions . Proc. Amer. Math. Soc. 87 (1983) 731-736. MR 687652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] H. R. Bennett. A short proof that compact quasidevelopable spaces are metrizable . Proc. Amer. Math. Soc. 86 (1982) 667-668. MR 674102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Thakyin Hu and Harvey Rosen. Locally contractive and expansive mappings . Proc. Amer. Math. Soc. 86 (1982) 656-662. MR 674100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] H. H. Hung. On developability . Proc. Amer. Math. Soc. 85 (1982) 275-277. MR 652457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] R. A. McCoy. Completely metrizable spaces of embeddings . Proc. Amer. Math. Soc. 84 (1982) 437-442. MR 640249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Peter J. Nyikos. Metrizability and the Fr\'echet-Urysohn property in topological groups . Proc. Amer. Math. Soc. 83 (1981) 793-801. MR 630057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] E. Michael. Inductively perfect maps and tri-quotient maps . Proc. Amer. Math. Soc. 82 (1981) 115-119. MR 603613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] H. H. Hung. On a theorem of Arhangel\cprime ski\u\i . Proc. Amer. Math. Soc. 82 (1981) 629-633. MR 614891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] W. Bula, W. Dębski and W. Kulpa. A short proof that a compact ordered space cannot be mapped onto a nonmetric product . Proc. Amer. Math. Soc. 82 (1981) 312-313. MR 609675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 130 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia